MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 10 MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 10 MM
Model Number 02.07.0310SF
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 24 september 2021: lot 133263: 60 items manufactured and released on 16-oct-2013.Expiration date: 2018-sep-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Clinical evaluation: insert revision in tka 5 years and 9 months after primary for joint instability.The insert was exchanged to a thicker one.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.This is not a problem due to any implant defect or malfunction.
 
Event or Problem Description
The patient came in reporting instability and the cause of the pain instability is unknown.About 5 years and 9 months after the primary surgery, the surgeon revised the insert std.10mm s3 with an insert u.C.14mm s3.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 10 MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12665545
Report Number3005180920-2021-00811
Device Sequence Number11820494
Product Code JWH
UDI-Device Identifier07630030817083
UDI-Public07630030817083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number02.07.0310SF
Device Catalogue Number02.07.0310SF
Device Lot Number133263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;